Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hepatitis C And Leg Sores

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Benign symmetrical lipomatosis associated with hepatitis-c and interferon therapy

A couple of months after I started Interferon therapy for Hep-C I started developing painful nodules in my abdomen and along my ribs. My doctor stopped the Interferon for 8 weeks to see if they would go away. They didn't so he started me again....
Douglas T. Dieterich, M.D.

Response from Douglas T. Dieterich, M.D.

New York University, School of Medicine
I have not heard of this happening from interferon. I would contact the manufacturers and see if they have had any case reports. Don't know any treatment other than removal either. Good luck! DTD... Read more »
Articles
HIV i-Base

Natural History of Hepatitis C

Acute infection (0-6 months) Chronic infection (6+ months) End stage liver disease Factors that accelerate hepatitis C progression Hepatitis C and your liver What does your liver do? How does hepatitis C damage your liver? ... Read more »
ACRIA and GMHC

Living With HIV -- and Everything Else

Recently, a 55-year-old gay manannounced to his dinner companions,"Well, I hear that havingHIV is now just about takingone pill a day. I can do that, so I'm goingto stop using condoms." As anyone living with HIV knows,managing this disease is about... Read more »
Connect With Others

Symptoms Still Present after 6 months.....

Posted by Anonymous, 4 Replies
Hi,

I've been visiting this site as well as others in search of information regarding "delayed seroconversion". I have had a negative antibody test at 3 months, 4.5 months and 6 months. I would have put this behind be a long time ago, but I still... Read more »